# SDR IXXA090011O

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 73,406 hours, 18,772 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA31548
- Condition: Odor
- Part time: 73,406 hours, 18,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PKWA, THE LEFT RECIRCULATION FAN EMITTED A SMOKE ODOR.  THE CREW TURNED OFF LEFT RECIRCULATION FAN.  THE CREW LANDED IN PHIK WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN.  OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 21-21-1.  AIRCRAFT WAS RETURNED TO SERVICE.
